# SDR UALA2012070203522

- Difficulty date: June 30, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 70,559 hours, 12,627 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 0198
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR TRIPPED OFF AT GATE 3 TIMES. APU GENERATOR REPLACED. LEAK CHECKED OKAY.
